RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1630–1639 (Mi de10049)  

Ordinary Differential Equations

The rotation method and singular numbers of three-dimensional systems

I. N. Sergeev

Lomonosov Moscow State University

Full text: PDF file (1963 kB)

English version:
Differential Equations, 1999, 35:12, 1655–1664

Bibliographic databases:
UDC: 517.926.4
Received: 25.09.1998

Citation: I. N. Sergeev, “The rotation method and singular numbers of three-dimensional systems”, Differ. Uravn., 35:12 (1999), 1630–1639; Differ. Equ., 35:12 (1999), 1655–1664

Citation in format AMSBIB
\Bibitem{Ser99}
\by I.~N.~Sergeev
\paper The rotation method and singular numbers of three-dimensional systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1630--1639
\mathnet{http://mi.mathnet.ru/de10049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774988}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1655--1664


Linking options:
  • http://mi.mathnet.ru/eng/de10049
  • http://mi.mathnet.ru/eng/de/v35/i12/p1630

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019